# SDR IPXA2022122389246

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 30,753 hours, 20,694 cycles
- Engine: Pwa PW2040
- System (JASC): 7320 · Fuel Controlling System
- Part: Alternator
- Condition: Faulted
- Location: Lt Engine Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EMERGENCY DECLARED, DIVERTED, LANDED UNEVENTFUL.   LEFT ENGINE FLAME OUT AFTER VNAV TRIED RESTART AT 10000 FT (UNSUCCESSFUL)R & R FUEL CONTROL IAW 73-21-01-401 R & R A STATOR EEC ALTENATOR IAW AMM 73-21-05-401 IPC 73-21-05-011015J IPC 73-21-03-045K
